MAUDE Adverse Event Report: STRYKER TRAUMA KIEL U-BLADE SET, TI GAMMA3 10.5X90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL U-BLADE SET, TI GAMMA3 10.5X90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3066-0090S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348); Ambulation or Postural Difficulties (2544)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
As reported: left femoral trochanteric fracture.On (b)(6) 2019 gamma3 surgery.She recovered steadily after surgery, but suddenly she was unable to walk.The lag screw was cut out when the x-ray was taken.(b)(6) 2020 revision plan to change to bipolar.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: left femoral trochanteric fracture.(b)(6) 2019.Gamma3 surgery.She recovered steadily after surgery, but suddenly she was unable to walk.The lag screw was cut out when the x-ray was taken.(b)(6) 2020 revision plan to change to bipolar.

Brand Name
U-BLADE SET, TI GAMMA3 10.5X90MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10379929
Report Number0009610622-2020-00441
Device Sequence Number3145796
Product Code HSB
UDI-Device Identifier04546540595980
UDI-Public04546540595980
Combination Product (Y/N)N
PMA/510(K) Number
K043431
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2024
Device Model Number3066-0090S
Device Catalogue Number30660090S
Device Lot NumberK076B61
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight40